# SDR AALA202503115172

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 31,340 hours, 12,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT DOOR RIGHT AFT EMERGENCY EXIT ECAM ON GROUND. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
